Jump to content
Important Survey - Please Participate ×

Mentally to mutch?


Recommended Posts

[Ja...]

Currently sitting at 8 mg dzpm,.with months to go,.my mental symptoms are getting a bit hairy.

im taking my daily 3 doses and my pupils are dilating,with a head pressure,going pale,with a total mood change,face kinda rubbery feeling,and going out I’m feeling like a loonball,I’m not waking up anything like this

My 3rd dose at 6pm,I decided to go low as poss and take 1mg,.and leave more for tonight after today

by 7pm I lay down as I felt mentally worn out,the nerves in eyebrows/face jumping like hell from the low dose and I semi slept for an hour

ive woke up feeling a lot better than today and before,.it feels like I mabie getting this paradoxical reaction to the benzo,I dunno what’s going on,.or is it just withdrawal while taking the benzo and just feeling weird

im just starting to think I’m ether going to speed this taper right up no matter what,.or possibly reinstate,.even a CT is on the cards at this rate,.it’s just getting a bit unsettling now without being a lightweight 

 

 

 

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...